# SDR AU970278

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 12416
- Condition: Cracked
- Location: Nr 1 Cyl Plug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER CRACKED FROM BOTH SPARK PLUG HOLES - CRACK LENGTHS 19.05MM (0.75IN) - EXHAUST VALVE SEAT BORE CRACKED - CRACK LENGTH 12.7MM (0.5IN)
